# SDR DXTA2010070604142

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 2,673 hours, 1,723 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING, WITH GROUND AIRBRAKES DEPLOYED & T/RS DEPLOYED, NORMAL BRAKING NOT AVAILABLE. NORMAL BRAKING RESTORED WHEN THE T/RS WERE RETRACTED.  CHECKED SERVICING OF ALL 3 GEAR STRUTS & FOUND THEM LOW. SERVICED NITROGEN IAW  MM 32-10-25. R & R 4 EA WOW RELAYS IN POSITIONS 108G, 103G, 119G & 120G WITH NEW. RELAYS OPS CHECK GOOD IAW MM 32-60-00. BRAKE SYS FUNCTIONAL TEST, BRAKE WEAR INDICATION INSP & HIGH-SPEED TAXI CHECK ALL GOOD IAW CMP CODES 324030, 324019 & 324017. NO FURTHER DEFECTS NOTED AT THIS TIME. PERFORMED BRAKE SYS FUNCTIONAL ANTISKID FUNCITONAL BRAKE WEAR INDICATED DETAILED INSP ALSO PERFORMED HIGHSPEED TAXI CHECKS, NO DEFECTS NOTED; REF MM 32-40-20, 32-40-30 & CMPS 324017, 324019, 324030.
